# SDR DLM88080719

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 50,699 hours, 39,210 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3110
- Part serial: 722
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TEST FROM FWD FLIGHT ATTENDANT PANEL DURING LAYOVER.  REPLACED EMERGENCY LIGHT BATTERY PACK B5-49 FOR OVERWING LIGHTS.  CHECKS GOOD.
